Health Pharma Nighttime Sleep-Aid, Diphenhydramine HCL Caplets, 25 mg (Blue), 600 Count
$7.89
Price: $7.89
(as of Jun 12, 2024 14:22:57 UTC – Details)
Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.
Product Dimensions : 2.9 x 2.5 x 4 inches; 6.38 ounces
Date First Available : January 5, 2022
Manufacturer : Health Pharma
ASIN : B09PSTJQPB
✅ Safe, Non-Habit Forming Sleep Aid: Health Pharma sleeping pills are easy to swallow, helps you reach deeper, restful sleep at night. Take 1-2 tablets before bed. Compare to the active ingredient in Simply Sleep.
✅ Mini Caplets and Not a Pain Reliever: Miniature caplets designed to be easier and safer for those who have trouble swallowing. These sleep aid caplets are purely intended to give you a good night’s sleep and contain no unnecessary ingredients.
✅ EFFECTIVE: Tested and proven effective. Active ingredient Diphenhydramine HCl 25 mg is an antihistamine sleep aid tablets used as allergy relief as well as sleep aid for adults and children ages 12 years and older
✅ VALUE PACK SAVINGS: Did you know, with Health Pharma Nighttime Sleep aid caplets comes in 600 count value pack can save you significant amount of money with the same active ingredient as Simply Sleep.
✅ 100% SATISFACTION GUARANTEE: Click Buy Now and get this top rated Nighttime Sleep Aid Caplets formula to help you fall asleep.
Customers say
Customers like the value, sleep quality and performance of the medication. They mention that it works great, is effective and that it puts them to sleep without any side effects. That said, some complain about the short expiration date.
AI-generated from the text of customer reviews
User Reviews
Be the first to review “Health Pharma Nighttime Sleep-Aid, Diphenhydramine HCL Caplets, 25 mg (Blue), 600 Count”

$7.89
There are no reviews yet.